# SDR SIMA2023101897001

- Difficulty date: September 27, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 20,831 hours, 13,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Cracked
- Location: 251hlw
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 251HLW EMERGENCY EXIT LIGHT CRACKED-C/A-REMOVED AND REPLACED PANEL 251HLW EMERGENCY EXIT LIGHT IAW EMB 175 AMM 33-50-09
